Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 2, NWS Lubbock, TX

January 28, 201320 counties in Texas

NWS Lubbock, TX issued this wind advisory at Jan 28, 2013, 2:20 PM CST for 20 counties in Texas. It took effect at Jan 29, 2013, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2013, 2:20 PM CST (20:20 UTC)
In effect from
Jan 29, 2013, 12:00 PM CST
Expired
Jan 29, 2013, 6:00 PM CST
In force
6 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 12 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2074 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WWUS74 KLUB 282020
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
220 PM CST MON JAN 28 2013

...VERY WINDY CONDITIONS POSSIBLE TUESDAY AFTERNOON...

TXZ021>023-027>030-033>037-039>043-290430-
/O.NEW.KLUB.WI.Y.0002.130129T1800Z-130130T0000Z/
PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-
LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-KENT-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...
LOCKNEY...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON
220 PM CST MON JAN 28 2013

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TUESDAY. 

* EVENT AND TIMING...WINDS WILL INCREASE LATE TUESDAY MORNING
  BEHIND A FAST MOVING PACIFIC FRONT. WESTERLY WINDS IN THE 25 TO
  35 MPH RANGE WILL DEVELOP WITH GUSTS NEAR 50 MPH POSSIBLE BY
  MID-AFTERNOON. WINDS WILL DIMINISH BY SUNSET TUESDAY EVENING.

* IMPACTS...TRAVEL WILL BE IMPACTED BY STRONG CROSS WINDS
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AS IN RECENT
  DAYS...BLOWING DUST WILL BE COMMON WITH VISIBILITY REDUCED TO A
  FEW MILES OR LESS NEAR OPEN FIELDS AND CONSTRUCTION AREAS. LOOSE
  OUTDOOR OBJECTS SHOULD BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
709 
WWUS74 KLUB 290425
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1025 PM CST MON JAN 28 2013

...VERY WINDY CONDITIONS POSSIBLE TUESDAY AFTERNOON...

TXZ021>023-027>030-033>037-039>043-291030-
/O.CON.KLUB.WI.Y.0002.130129T1800Z-130130T0000Z/
PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-
LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-KENT-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...
LOCKNEY...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON
1025 PM CST MON JAN 28 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST
TUESDAY...

* EVENT AND TIMING...WINDS WILL INCREASE LATE TUESDAY MORNING 
  BEHIND A FAST MOVING PACIFIC FRONT. WESTERLY WINDS IN THE 25 
  TO 35 MPH RANGE WILL DEVELOP WITH GUSTS NEAR 50 MPH POSSIBLE 
  BY MID-AFTERNOON. WINDS WILL DIMINISH BY SUNSET TUESDAY 
  EVENING. 

* IMPACTS...TRAVEL WILL BE IMPACTED BY STRONG CROSS WINDS 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AS IN RECENT DAYS... 
  BLOWING DUST WILL BE COMMON WITH VISIBILITY REDUCED TO A FEW 
  MILES OR LESS NEAR OPEN FIELDS AND CONSTRUCTION AREAS. LOOSE 
  OUTDOOR OBJECTS SHOULD BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
336 
WWUS74 KLUB 290858
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
258 AM CST TUE JAN 29 2013

...VERY WINDY CONDITIONS TO DEVELOP THIS AFTERNOON...

TXZ031-038-044-291800-
/O.EXA.KLUB.WI.Y.0002.130129T1800Z-130130T0000Z/
MOTLEY-KING-STONEWALL-
INCLUDING THE CITIES OF...MATADOR...ROARING SPRINGS...GUTHRIE...
ASPERMONT
258 AM CST TUE JAN 29 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. 

* EVENT AND TIMING...WINDS WILL INCREASE LATE BY EARLY AFTERNOON
  BEHIND A FAST MOVING PACIFIC FRONT. THE AFTERNOON HOURS WILL
  HAVE WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND
  50 MPH. WINDS WILL BEGIN TO DIMINISH WITH SUNSET THIS EVENING.

* IMPACTS...TRAVEL WILL BE IMPACTED BY STRONG CROSS WINDS 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AS IN RECENT DAYS... 
  BLOWING DUST WILL BE COMMON WITH VISIBILITY REDUCED TO A FEW 
  MILES OR LESS NEAR OPEN FIELDS AND CONSTRUCTION AREAS. LOOSE 
  OUTDOOR OBJECTS SHOULD BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ021>023-027>030-033>037-039>043-291800-
/O.CON.KLUB.WI.Y.0002.130129T1800Z-130130T0000Z/
PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-
LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-KENT-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...
LOCKNEY...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON
258 AM CST TUE JAN 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

* EVENT AND TIMING...WINDS WILL INCREASE LATE THIS MORNING BEHIND
  A FAST MOVING PACIFIC FRONT. THE AFTERNOON HOURS WILL HAVE WEST
  TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH.
  WINDS WILL BEGIN TO DIMINISH WITH SUNSET THIS EVENING.

* IMPACTS...TRAVEL WILL BE IMPACTED BY STRONG CROSS WINDS 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AS IN RECENT DAYS... 
  BLOWING DUST WILL BE COMMON WITH VISIBILITY REDUCED TO A FEW 
  MILES OR LESS NEAR OPEN FIELDS AND CONSTRUCTION AREAS. LOOSE 
  OUTDOOR OBJECTS SHOULD BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Jan 28, 11:34 AM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Jan 28, 11:34 AM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1134 AM CST MON JAN 28 2013

.AVIATION...
WINDS SLOWER TO INCREASE THIS MORNING BUT SHOULD RAMP UP INTO THE
20-30KT RANGE THIS AFTERNOON. GIVEN WIDESPREAD NATURE OF BLDU
YESTERDAY HAVE KEPT MVFR VIS AT KLBB TAF SITE THIS AFTN. A BRIEF
WINDOW FOR ELEVATED CONVECTION POSSIBLE 09-12Z TUE BUT ACTIVITY
EXPECTED TO REMAIN WELL S OF KCDS ATTM. WRLY WINDS WILL INCREASE
QUICKLY TUE AFTN BEHIND PAC FNT WITH SPEEDS 25-35 KTS AND MORE
BLDU FOR KLBB. SLIGHTLY LESS WINDY AT KCDS WHERE AFTERNOON SHOWERS
WILL NOT THREATEN TO ADD TO THE GUSTS AS COULD OCCUR ON THE
CAPROCK.

&&

PREV DISCUSSION... /ISSUED 249 AM CST MON JAN 28 2013/

SHORT TERM...
A BROAD UA TROUGH CONTINUED TO TRANSLATE EAST ACROSS THE WESTERN
CONUS EARLY THIS MORNING...THUS PROMOTING SW FLOW ALOFT FOR THE
SOUTHERN PLAINS. A THIN STREAM OF MID TO HIGH CLOUDS WERE MOVING
ACROSS THE REGION THEREFORE FEW-SCT DECKS WILL PREVAIL DURING THE
DAY. LOOKING AT THE SFC...LOW LEVEL MOISTURE IS NOT AS PREVALENT AS
WAS SEEN YESTERDAY...GIVEN A DOWNSLOPING WIND COMPONENT. HENCE
DEWPOINTS WERE IN THE 30S ACROSS ALL BUT THE LOW ROLLING PLAINS
WHERE 40S AND A SOUTHERLY WIND ENSUED. AS SUCH...A DRYLINE HAS
CLEARLY DEVELOPED WHICH WAS DRAPED FROM A WEST OF ASPERMONT TO
GUTHRIE TO BUTLER OKLAHOMA LINE. SOME 08Z METARS ACROSS THE BIG
COUNTRY REPORTED MVFR CLOUD DECKS...WHICH IS NOT SURPRISING GIVEN
THE BEST MOISTURE AXIS RESIDES THERE. HOWEVER...THE DEVELOPMENT OF
LOW CLOUDS/LOW CLOUDS NEARING THE LOW ROLLING PLAINS IS A
POSSIBILITY LATER THIS MORNING...IN ADDITION TO THE POTENTIAL FOR
LOCALIZED PATCHY FOG. MODEL SOLUTIONS ALSO HINT AT LIGHT PATCHY FOG
FOR A FEW LOCALES ON THE CAPROCK...HOWEVER BEST LOW LEVEL SATURATION
IS NOTED ACROSS THE LOW ROLLING PLAINS. WILL GO AHEAD AND ADD A
PATCHY FOG MENTION ACROSS THE SAID AREA.

ANY LINGER FOG AND LOW CLOUDS WILL SCOUR OUT BY MID-LATE
MORNING...AS A TIGHTENED PRESSURE GRADIENT OCCURS COURTESY OF
LEE CYCLOGENESIS ACROSS SERN COLORADO...GIVING WAY TO ANOTHER BREEZY
AFTERNOON. PROGGED MODEL SOUNDINGS EXHIBITED ABL MIXING UP TO AOA
700 MB...HENCE TAPPING INTO 35-45 MPH WIND SPEEDS...ESPECIALLY FOR
LOCALES ON THE CAPROCK. COULD THEREFORE SEE SOUTHWEST WIND SPEEDS OF
20-30 MPH SUSTAINED ON THE CAPROCK /ACCOMPANIED BY BLOWING
DUST/...AND 20-25 MPH OFF THE CAPROCK. AS THE BROAD UA TROUGH DRAWS
NEAR...HEIGHT FALLS WILL COMMENCE ACROSS THE WEST WHICH  WILL RESULT
IN HIGHS IN THE UPPER 60S TO LOWER 70S ACROSS FAR WRN LOCALES TO
MID TO UPPER 70S ACROSS THE EAST. TEMPS 18 OR SO DEGREES ABOVE NORM
COMBINED WITH RATHER BREEZY WINDS WILL PROMOTE RHS TO FALL INTO THE
25-35 PERCENT RANGE BY PEAK HEATING. THESE PROJECTED HUMIDITIES ARE
ABOVE CRITICAL FIRE WEATHER THRESHOLDS AND DOES NOT QUITE FIT THE
VALIDITY FOR A FIRE DANGER STATEMENT. ALTHOUGH ADDITIONAL FIRE
WEATHER HIGHLIGHTS WILL NOT BE ISSUED...FIRE WEATHER CONCERNS WILL
BE ELEVATED.

TONIGHT...THE SFC LOW WILL PROPAGATE EAST ACROSS KANSAS WHICH WILL
VEER WINDS TO A MORE A WESTERLY FLOW. OVER NIGHT LOWS WILL THEREFORE
BE RELATIVELY MILD WITH LOWER 30S NW TO LOWER 40S SE. IT IS
INTERESTING TO NOTE THAT THE DRYLINE IS EXPECTED TO BE
QUASI-STATIONARY THROUGHOUT THE DAY AND WILL THEREFORE CONTINUE TO
BE LOCATED NEAR THE EASTERN FRINGES OF THE CWFA TONIGHT. PROGGED
PWATS NEARING 1.00 INCH ACROSS THE LOW ROLLING PLAINS COMBINED WITH
SFC CONVERGENCE ALONG THE DRYLINE AND SOME MID-LEVEL INSTABILITY
/500-800 J/KG/ SUGGEST THE POTENTIAL FOR A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS THE SAID AREA...WITH HIGHER CHANCES EAST OF THE
CWA WHERE THE BEST MOISTURE AXIS RESIDES. THERE APPEARS TO BE ONLY A
BRIEF WINDOW FOR THUNDERSTORMS TO OCCUR
/06Z-12Z/...DUE TO STRONGER WESTERLY WINDS ENTERING THE REGION
SHORTLY THEREAFTER...THANKS TO THE BROAD UA TROUGH NEARING THE
WESTERN LOCALES. THIS SYSTEM WILL BE DISCUSSED FURTHER IN THE LONG
TERM DISCUSSION BELOW.

LONG TERM...
MODELS FINALLY SEEM TO BE CONVERGING ON A SOLUTION FOR THE SHARP
UPPER LEVEL TROUGH PROGGED TO MOVE ACROSS THE HIGH PLAINS TUESDAY.
SHALLOW LOW LEVEL MOISTURE ACROSS THE ROLLING PLAINS EARLY IN THE
DAY WILL GET SHUNTED PRETTY QUICKLY EWD MINIMIZING RAIN CHANCES.
FOCUS WILL BE ON WIND POTENTIAL AS A 700 MB JET STREAK ON THE
ORDER OF 40-50 KTS PROGGED TO MOVE ACROSS THE FCST AREA DURING
DAYLIGHT HOURS. THERE CONTINUES TO BE SOME DIFFERENCES IN
PARTICULAR WITH MOS WIND SPEEDS WITH THE MAV PROGGING WIND WARNING
SPEEDS AND THE MET TOWARD LOW END ADVISORY CRITERIA. ATTM WILL
LEAN HEAVILY TOWARD THE LOWER SPEEDS OF THE MET. FOR THE STRONGER
MAVMOS NUMBERS TO BE MET WOULD LIKE TO SEE HIGHER PROGGED SPEEDS
ALOFT ESPECIALLY WITH PRETTY STRONG LOW LEVEL COLD ADVECTION
POTENTIALLY LESSENING AMOUNT OF MIXING THAT IS LIKELY TO OCCUR. OF
LESSER NOTE IS POTENTIAL FOR SOME MID OR HIGH CLOUD
COVER...ALTHOUGH THAT PRESENCE FAR LESS LIKELY TO LIMIT WIND
SPEEDS. COULD SEE SOME ELEVATED SHOWERS DEVELOP UNDERNEATH THE
TROUGH AXIS WITH ITS COLD TEMPERATURES ALOFT OR POTENTIALLY
TUESDAY NIGHT AS A JET STREAK DIVES INTO THE BASE OF THE TROUGH.
EITHER POSSIBILITY FAIRLY REMOTE AND CHANCE OF ANYTHING MEASURABLE
MORESO GIVEN DRY SUBCLOUD AIR MOVING IN BEHIND THE TROUGH. AS SUCH
WILL KEEP POPS BELOW MENTION.

REMAINDER OF THE FCST LOOKS TO BE BENIGN WITH NWLY FLOW ALOFT
THROUGH THE END OF THE WEEK FOLLOWED BY UPPER RIDGING ENCROACHING
FROM THE WEST AT THE WEEKEND. DRY FCST IN ORDER WITH TEMPS NEAR
MOS LOOKING FINE ATTM.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        68  32  49  18  49 /   0   0  10  10   0
TULIA         72  35  51  21  49 /   0   0  10  10   0
PLAINVIEW     72  35  52  21  50 /   0   0  10  10   0
LEVELLAND     71  35  53  22  51 /   0   0   0  10   0
LUBBOCK       73  37  54  23  51 /   0   0   0  10   0
DENVER CITY   70  37  52  23  51 /   0  10   0  10   0
BROWNFIELD    71  36  55  23  52 /   0  10   0  10   0
CHILDRESS     78  40  61  29  51 /   0  10  10  10   0
SPUR          76  40  60  27  54 /   0  10  10  10   0
ASPERMONT     78  44  65  31  54 /   0  20  10  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

24/99/99
Hazardous weather outlook, Jan 28, 2:20 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
220 PM CST MON JAN 28 2013

TXZ021>044-292030-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
220 PM CST MON JAN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

VERY WINDY CONDITIONS WILL DEVELOP TUESDAY AFTERNOON ACROSS THE
SOUTH PLAINS AND PORTIONS OF THE SOUTHERN TEXAS PANHANDLE AND
ROLLING PLAINS WHERE A WIND ADVISORY IS IN EFFECT. WEST WINDS OF 25 TO
35 MPH WILL BE POSSIBLE WITH GUSTS OF 40 TO 50 MPH DURING THE DAY.
DRY AIR SPREADING INTO THE REGION WILL COMBINE WITH THE STRONG
WINDS TO CREATE AN ELEVATED WILDFIRE THREAT LATE TUESDAY AFTERNOON
ESPECIALLY ACROSS THE ROLLING PLAINS.

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.